# SDR CA100422010

- Difficulty date: April 14, 2010
- Submitted: January 4, 2011
- Operation: General aviation
- Make and model: Robsin R44RAVENII
- Aircraft time: 2,606 hours
- Engine: Lyc IO540AE1A5
- System (JASC): 6310 · Engine/Transmission Coupling
- Part: Actuator
- Part number: C0512
- Condition: Failed
- Location: Clutch
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE ACFT WOULD NOT START, CLUTCH ACTUATOR FAILED, ACFT FERRIED ON FLIGHT PERMIT TO REPAIR FACILITY AND CLUTCH ACTUATOR REPLACED.  ACFT RETURNED TO ORIGINAL C OF A.
